El-Bachir Yallaoui, "Special measures and repleteness", International Journal of Mathematics and Mathematical Sciences, vol. 16, Article ID 721716, 10 pages, 1993. https://doi.org/10.1155/S0161171293000997
Special measures and repleteness
Let be an abstract set and a lattice of subsets of . To each lattice-regular measure , we associate two induced measures and on suitable lattices of the Wallman space and another measure on the space . We will investigate the reflection of smoothness properties of onto , and ; and try to set some new criterion for repleteness and measure repleteness.
Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.